# SDR REXA2022012400159

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 L-Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FWD J ANGLE WAS CORRODED.   REMOVED THE FORWARD  ANGLE BETWEEN LBL 12 AND RBL 12 IAW  SRM 51-42-21-001-001-A01.   INSTALLED A NEW SERVICABLE ANGLE  IAW  SRM 51-40-11-001-001-A01 AND SRM 51-42-21-001-001-A01.
